Access Restriction

Author Koncal, Ronald D. ♦ Salkin, Harvey M.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1973
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Computational experience with a modified linear programming method for the inequality or equality set covering problem (i.e. minimize $\textit{cx}$ subject to $\textit{Ex}$ ≥ $\textit{e}$ or $\textit{Ex}$ = $\textit{e},$ $\textit{xi}$ = 0 or 1, where $\textit{E}$ is a zero-one matrix, $\textit{e}$ is a column of ones, and $\textit{c}$ is a nonnegative integral row) is presented. The zero-one composition of the constraint matrix and the right-hand side of ones suggested an algorithm in which dual simplex iterations are performed whenever unit pivots are available and Gomory all integer cuts are adjoined when they are not. Applications to enumerative and heuristic schemes are also discussed.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1973-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 20
Issue Number 2
Page Count 5
Starting Page 189
Ending Page 193

Open content in new tab

   Open content in new tab
Source: ACM Digital Library